Advertisement

On walks over a partially ordered set (some inequalities for conditional probabilities)

  • A. N. Chetayev
Part II
  • 211 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 653)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hardy G.H., Littlewood I.E., Polya G. Inequalities, 1934.Google Scholar
  2. 2.
    Lidsky V.B. Inequalities for eigenvalues and singular numbers, Appendix in: Gantmaher F.P. Theory of Matrix, Nauka, 1967.(In Russian)Google Scholar
  3. 3.
    Fortuin C.M., Kasteleyn P.W., Ginibre I. Commun. Math. Phys. 22 1971 89–103.MathSciNetCrossRefGoogle Scholar
  4. 4.
    Mityushin L.G. Nonergodicity homogencus threshold nets at low self-exitation. Problemy Peredači Informatsii, 6 (1970) vyp. 3, 99–103 (In Russian).Google Scholar
  5. 5.
    Chetaev A.N. On the nets of exitable elements. Biophyzika 12 (1974) no 2, 330–334. (In Russian).Google Scholar
  6. 6.
    Vasilev N.B., Mityushin L.G., Pyatetsky-Shapiro I.I., Toom A,L., Operators of Stavskaya. Inst. Appl.Math., Acad.Sci. USSR, Preprint no 12, 1973. (In Russian).Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • A. N. Chetayev
    • 1
  1. 1.Institute of Problems of Information TransmissionUSSR Acad. Sci.Moscow

Personalised recommendations